# SDR YENA2024100801352

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 80,942 hours, 29,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 RH SIDE AT HOLE A OF JOGGLE AREA LOCATED AT LEVEL OF DOOR STOP FITTING 7 AT FWD GALLEY AREA; (RESOLVED ON W/O: 1311389 TASKCARD: NR-00052) REF AE W/O# 2024-214/1. N/R# 2024 - 446434.PERFORMED PERMANENT REPAIR ON HOLE A OF JOGGLE AREA LOC. ON FR16 RH AT LEVEL OF DOOR STOP FITTING 7 FWD GALLEY AREA IAW A320 SRM 53-11-12-300-012 PARAGRAPH 2.A.(1), FIGURE 001, FIGURE 004, FIGURE 005 AND FIGURE 008. DIA A = 8.420 MM (0.3315 INCH). THIS REPAIR IS CLASSIFIED CATEGORY B AND MUST BE INSPECTED AT 6800FC (FH NOT RELEVANT) FROM TIME OF REPAIR EMBODIMENT AND SUBSEQUENT INSPECTION AT INTERVALS OF 5900FC (FH NOT RELEVANT) IAW A320 SRI 53-11-12-205-008 TABLE 1. ACCOMPLISHED BY AE TECH# 8671520. AE QC INSP# 238. FUR-A320-53-01713 ASSIGNED.
